# SDR DU4R2007036

- Difficulty date: January 28, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 284N16331
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT PIT RT SIDE BS 1440 S-26R E6 AVIONICS RACK BOLT RUSTED.  REMOVED AND REPLACED SUPPORT FITTING WITH P/H 284N1633-1 IAW B757 SRM 51-40-02.
